Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Steady state solutions of a bi-stable quasi-linear equation with saturating flux

Burns, Martin and Grinfeld, Michael (2011) Steady state solutions of a bi-stable quasi-linear equation with saturating flux. European Journal of Applied Mathematics, 22 (4). pp. 317-331. ISSN 0956-7925

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We consider the bistable equation proposed by Rosenau to replace the Allen-Cahn equation in the case of large gradients. We discuss the bifurcation problem for stationary solutions of this equation on an interval as the diusion coecient and the length of the interval are varied, concentrating on classical solution

Item type: Article
ID code: 35934
Keywords: quasilinear parabolic equations, saturating, stationary solutions, prescribed mean curvature equation, Mathematics, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 16 Nov 2011 14:56
    Last modified: 05 Sep 2014 07:37
    URI: http://strathprints.strath.ac.uk/id/eprint/35934

    Actions (login required)

    View Item